# SDR CALA0801034

- Difficulty date: November 3, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 37,086 hours, 19,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 827 ABOVE S-9R.  REPAIRED FRAME PER EC/RA 5311-01431 AND EA 5310-04498.
